RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 5(191), Pages 89–94 (Mi umn3956)  

This article is cited in 1 scientific paper (total in 1 paper)

Fixed-point properties of product spaces

A. Dold


Full text: PDF file (628 kB)

English version:
Russian Mathematical Surveys, 1976, 31:5, 56–61

Bibliographic databases:

UDC: 513.83
MSC: 54H25, 54B10, 55M20

Citation: A. Dold, “Fixed-point properties of product spaces”, Uspekhi Mat. Nauk, 31:5(191) (1976), 89–94; Russian Math. Surveys, 31:5 (1976), 56–61

Citation in format AMSBIB
\Bibitem{Dol76}
\by A.~Dold
\paper Fixed-point properties of product spaces
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 5(191)
\pages 89--94
\mathnet{http://mi.mathnet.ru/umn3956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=461492}
\zmath{https://zbmath.org/?q=an:0341.55004|0358.55010}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 5
\pages 56--61
\crossref{https://doi.org/10.1070/RM1976v031n05ABEH004186}


Linking options:
  • http://mi.mathnet.ru/eng/umn3956
  • http://mi.mathnet.ru/eng/umn/v31/i5/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B Matveev, “30 years of finite-gap integration theory”, Phil Trans R Soc A, 366:1867 (2008), 837  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:143
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019